I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Stabbing pain

User
Posted 31 Dec 2018 at 12:16

Hi all, my dad was recently diagonised and has to have the hormone injections every 3 months. The last two times he has had a severe stabbing pain in the groin area 10 days after the injection (same amount of days both times). He has  seen his GP who prescribed antibiotics. I wondered if this is right and if anyone has suffered with this? 

User
Posted 31 Dec 2018 at 14:06
Hi Emma.

I have only had one injection so far due my next one next Monday haven’t had any pains as such so far just a few aches and tiredness, will let you know if I get them

Bob

Show Most Thanked Posts
User
Posted 31 Dec 2018 at 14:06
Hi Emma.

I have only had one injection so far due my next one next Monday haven’t had any pains as such so far just a few aches and tiredness, will let you know if I get them

Bob

User
Posted 31 Dec 2018 at 14:54
Stabbing pain is a typical symptom of a urinary tract infection, so your GP's actions sound reasonable.

Chris

 
Forum Jump  
©2019 Prostate Cancer UK